# SDR SWAA000641

- Difficulty date: April 4, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N336SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23940
- Aircraft time: 39,649 hours, 38,839 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1061323
- Condition: Discharged
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK,  FOUND FWD SERVICE DOOR EVACUATION SLIDE PRESS IND LOW.    R&R SLIDE ASSY PER MM.
